ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke-Maass L-functions

Das, Soumya and Khan, Rizwanur (2015) Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke-Maass L-functions. In: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, 30 (3). pp. 237-250.

[img] PDF
Jou_of_Ram_Mat_Soc_30-3_237_2015.pdf - Published Version
Restricted to Registered users only

Download (181kB) | Request a copy
Official URL: http://arxiv.org/abs/1411.4545

Abstract

We prove that given a Hecke-Maass form f for SL(2, Z) and a sufficiently large prime q, there exists a primitive Dirichlet character chi of conductor q such that the L-values L(1/2, f circle times chi) and L(1/2, chi) do not vanish.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the RAMANUJAN MATHEMATICAL SOC, C/O MNG ED, UNIV MYSORE, DEPT MATHEMATICS, MYSORE, 570 006, INDIA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 Oct 2015 07:25
Last Modified: 30 Oct 2015 07:25
URI: http://eprints.iisc.ac.in/id/eprint/52609

Actions (login required)

View Item View Item